# SDR 95ZZZX1387

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Close Out Panels
- Condition: Missing
- Location: Cargo Door
- Part time: 18,400 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

HMO/TUS - EN ROUTE, CARGO DOOR, PN 1144301093, (AFT CABIN DOOR), OPENED IN-FLIGHT.  PERFORMED FULL FUNCTIONAL, OPS CHECK AND RIG CHECK OF CARGO DOOR SYSTEM AND WARNING SYSTEM.  ALL FUNCTIONS CHECK NORMAL.  NO DEFECTS FOUND.  INSPECTED AIRFRAME AND CARGO DOOR FOR STRUCTURAL DAMAGE IAW BEECH MM 52-30-00.  NO DAMAGE NOTED ON DOOR STRUCTURE OR AIRFRAME STRUCTURE OR COMPONENTS.  THREE CLOSE-OUT PANELS WERE FOUND MISSING ON INNER DOOR LINER.  CLOSE OUT PANELS DEPARTED AIRCRAFT WHEN DOOR OPENED IN-FLIGHT.  REPLACED CLOSE OUT PANELS.  AIRCRAFT RETURNED TO SERVICE.
